Translator Disclaimer
September 2005 Positive solutions of elliptic and parabolic equations with convex-concave nonlinearities
Qiuyi Dai, Yonggeng Gu
Tohoku Math. J. (2) 57(3): 427-445 (September 2005). DOI: 10.2748/tmj/1128703005

Abstract

We consider, respectively, the Dirichlet problem and the initial-boundary value problem of elliptic and parabolic equations with two power nonlinearities. We find that these problems are closely related to the so-called quenching problem. We obtain the existence and nonexistence of positive solutions to these problems on bounded and unbounded domains, by using the results of quenching problem and sub-super solution method.

Citation

Download Citation

Qiuyi Dai. Yonggeng Gu. "Positive solutions of elliptic and parabolic equations with convex-concave nonlinearities." Tohoku Math. J. (2) 57 (3) 427 - 445, September 2005. https://doi.org/10.2748/tmj/1128703005

Information

Published: September 2005
First available in Project Euclid: 7 October 2005

zbMATH: 1114.35056
MathSciNet: MR2154101
Digital Object Identifier: 10.2748/tmj/1128703005

Subjects:
Primary: 35J25
Secondary: 35K20

Rights: Copyright © 2005 Tohoku University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.57 • No. 3 • September 2005
Back to Top